# SDR SWIA971091

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MSESSAGE DURING FLAP RETRACTION ON CLIMB-OUT.  RETURNED FOR LANDING.  REMOVED FLAP PDU AND FECU AND REPLACED WITH SERVICEABLE UNITS IAW MM 27-52-01.  ALL CHECKS GOOD.
